Alert archive / Pennsylvania / Tornado Warnings in 2015
Tornado Warning 10, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jun 27, 2015, 5:01 PM EDT for Allegheny County, Armstrong County, Butler County, Pennsylvania. It was in force for 14 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2015, 5:01 PM EDT (21:01 UTC)
- Expired
- Jun 27, 2015, 5:15 PM EDT
- In force
- 14 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Allegheny County, PA, Armstrong County, PA, Butler County, PA
The radar
The Pittsburgh radar (KPBZ), 32 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:01 PM EDT | TSTM WND DMG | 1 Ssw Fox Run, PA | NUMEROUS TREES DOWN - CONFIRMED VIA PICTURES - FROM POSSIBLE TORNADO |
| Jun 27, 5:06 PM EDT | TORNADO | 3 Nne Cranberry Twp, PA | THE TORNADO TOUCHED DOWN IN THE NEIGHBORHOOD NEAR CHAPARRAL DRIVE AND TRACKED NORTH BEFORE LIFTING NEAR NORTH BOUNDARY ROAD. DAMAGE CONSISTED OF ONLY UPROOTED TREES AND A FEW SNAPPED TREES. WINDS WERE ESTIMATED TO BE BETWEEN 60MPH AND 70MPH. EF0 RATING. PATH L |
| Jun 27, 5:08 PM EDT | TSTM WND DMG | Fox Run, PA | 2 LARGE TREES DOWN FROM POSSIBLE TORNADO. TIME ESTIMATED BY RADAR |
| Jun 27, 5:10 PM EDT | TSTM WND DMG | 1 Nne Fox Run, PA | TREES UPROOTED FROM POSSIBLE TORNADO. ROTATING DEBRIS CLOUD SPOTTED ALOFT OFF OF FRANKLIN AND GOEHRING ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918
WFUS51 KPBZ 272101
TORPBZ
PAC003-005-019-272115-
/O.NEW.KPBZ.TO.W.0010.150627T2101Z-150627T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
501 PM EDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
NORTH CENTRAL ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 515 PM EDT
* AT 501 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER SEVEN FIELDS...OR OVER CRANBERRY...MOVING
NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MARS AROUND 505 PM EDT.
EVANS CITY AROUND 510 PM EDT.
MERIDIAN...MEADOWOOD AND OAK HILLS AROUND 515 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SAXONBURG...EAST BUTLER...CONNOQUENESSING...CALLERY AND NIXON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4066 8014 4074 8014 4096 7987 4079 7968
TIME...MOT...LOC 2101Z 227DEG 24KT 4071 8007
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
071 follow-up statement
766
WWUS51 KPBZ 272108
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
508 PM EDT SAT JUN 27 2015
PAC003-272117-
/O.CAN.KPBZ.TO.W.0010.000000T0000Z-150627T2115Z/
ALLEGHENY PA-
508 PM EDT SAT JUN 27 2015
...THE TORNADO WARNING FOR NORTH CENTRAL ALLEGHENY COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4068 8008 4074 8013 4096 7987 4079 7968
TIME...MOT...LOC 2107Z 224DEG 20KT 4072 8006
$$
PAC005-019-272115-
/O.CON.KPBZ.TO.W.0010.000000T0000Z-150627T2115Z/
ARMSTRONG PA-BUTLER PA-
508 PM EDT SAT JUN 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR WESTERN
ARMSTRONG AND SOUTHERN BUTLER COUNTIES...
AT 507 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER SEVEN FIELDS...OR NEAR CRANBERRY...MOVING NORTHEAST
AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN ARMSTRONG AND SOUTHERN BUTLER COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...EAST BUTLER...CONNOQUENESSING...CALLERY...NIXON
AND SAXONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4068 8008 4074 8013 4096 7987 4079 7968
TIME...MOT...LOC 2107Z 224DEG 20KT 4072 8006
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
07What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 27, 2:57 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 27, 2:57 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
257 PM EDT SAT JUN 27 2015
.SYNOPSIS...
RAINY AND COOL AS AN UNSEASONABLY DEEP LOW PRESSURE SYSTEM MOVES
THROUGH THE REGION.
&&
.NEAR TERM /THROUGH SUNDAY/...
CURRENT RADAR IMAGERY SHOWS THE SYSTEM PLAYING OUT AS EXPECTED
THROUGH EARLY AFTERNOON AS THE STEADY LIGHT TO MODERATE RAIN IS
BEGINNING TO PUSH NORTHEAST OF THE FORECAST AREA. RAINFALL AMOUNTS
FROM THIS MORNING THROUGH ABOUT NOON HAVE BEEN AROUND AN INCH
WITH SOME LOCALIZED AREAS NEARING 1.5 INCHES. AS A RESULT...STORM
TOTALS THUS FAR HAVE BEEN SLIGHTLY LESS THAN EARLIER
INDICATIONS...AND THE AREA CREEKS AND STREAMS HAVE LARGELY
BEHAVED. SOME MINOR FLOODING OF LOW SPOTS AND BASEMENTS IN
ALLEGHENY/LAWRENCE/WESTMORELAND COUNTIES EARLIER MEANT A FLOOD
ADVISORY WAS PRUDENT.
THE WARM FRONT IS NEARING THE MASON-DIXON LINE AND PUSHING NORTH
AND TAKING THE STEADY RAIN WITH IT. THE FOCUS NOW SHIFTS WEST TO
THE THIN LINE ON RADAR INDICATING THE COLD FRONT. TO THIS
POINT...AN ABUNDANCE OF CLOUDS HAS KEPT THE AREA AHEAD OF THE COLD
FRONT STABLE...BUT SOME BREAKS IN THE CLOUD COVER HAVE DEVELOPED
OVER EASTERN OHIO. SHOWERS ALONG THE COLD FRONT ARE MORE CELLULAR
IN NATURE AND IF THEY CAN TAP INTO ANY AVAILABLE BOUYANCY...HAVE
MORE THAN ENOUGH UPPER SUPPORT TO DEVELOP INTO STRONG OR SEVERE
THUNDERSTORMS. CURRENT RAP ANALYSIS DEPICTS 500-1000J/KG SB CAPE
NOSING INTO THE SOUTHERN PERIPHERY OF THE FORECAST AREA. THIS IS
COLLOCATED WITH A STRENGTHENING UPPER-LEVEL JET PUSHING THROUGH
THE UPPER OHIO VALLEY. WILL CONTINUE TO MONITOR THE THREAT FOR
SEVERE WEATHER IN THE FORM OF DAMAGING WINDS AND AN ISOLATED
TORNADO THROUGH THE EVENING HOURS FROM THE NORTHERN PANHANDLE OF
WV THROUGH SOUTHWEST PA...NORTHERN WV AND WESTERN MARYLAND.
WATER VAPOR IMAGERY SHOWING THE DRY SLOT ADVANCING AHEAD OF THE
LOW...RESULTING IN SOME DRYING OF THE COLUMN. THE MOST IMPRESSIVE
850MB MOISTURE TRANSPORT IS NOW NORTHEAST OF THE AREA AS THE MID-
LEVEL FLOW TAPS INTO THE ATLANTIC OCEAN FOR MOISTURE. STILL...PW
VALUES OF GREATER THAN 1.5" RESIDE ACROSS THE BULK OF THE FORECAST
AREA. ANY RE-DEVELOPMENT ALONG THE COLD FRONT COULD TAP THE DEEPER
MOISTURE RESULTING IN EFFICIENT RAIN PRODUCERS. WITH A BASE COAT
OF AROUND AN INCH OF RAIN ALREADY IN THE AREAS SOILS...HAVE
DECIDED TO KEEP THE FLOOD WATCH UP THIS AFTERNOON.
THE SYSTEM BEGINS TO OCCLUDE TONIGHT AND MOVES TO THE NORTH OF THE
FORECAST AREA BY DAYBREAK SUNDAY. WRAP-AROUND MOISTURE WILL KEEP
THE THREAT OF LIGHT RAIN SHOWERS IN THE FORECAST THROUGH
SUNDAY...BUT SHOULD RESULT IN LITTLE MORE THAN AN ADDITIONAL ONE
TO TWO TENTHS OF AN INCH. TEMPERATURES WILL BE WELL BELOW AVERAGE
THROUGH THE WEEKEND AS THE NORTHWEST UPPER-LEVEL FLOW BEHIND THE
FRONT RE-ENFORCES THE COOL AIR.
TAX
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
THE UPPER LOW WILL CONTINUE TO TRUDGE OFF TO THE NORTH AND EAST
SUNDAY NIGHT. THIS ALONG WITH DIURNAL STABILIZATION WILL ALLOW
REMAINING SHRA TO END. TRANSIENT AND SMALL MIDLEVEL AND SURFACE
RIDGING WILL KEEP THE CWA MOSTLY DRY LATER SUNDAY NIGHT AND MONDAY
MORNING.
YET ANOTHER SHORTWAVE WILL DIG INTO THE WESTERN GREAT LAKES BY
MONDAY AFTERNOON...WITH A SURFACE LOW PASSING NEAR DETRIOT BY 12Z
TUESDAY. THE NAM APPEARS TO BE A STRONG AND FAST OUTLIER AS
COMPARED TO THE GFS AND ECMWF. WITH THE LESS DYNAMIC SYSTEM AND
LOWER MOISTURE AVAILABILITY (PWATS BELOW 1.5 INCHES)...THE SYSTEM
WILL NOT BE ABLE TO MANAGE RAINFALL AMOUNTS SIMILAR TO TODAY.
SLOWED POPS A BIT MONDAY AFTERNOON...BUT WILL MAINTAIN LIKELY
VALUES FOR MONDAY NIGHT. THINK QPF FROM THIS SYSTEM WILL REMAIN
BELOW 0.5 INCH IN GENERAL. TIMING OF SYSTEM IS NOT FAVORABLE FOR
SEVERE WEATHER...DESPITE THE STRONG FLOW PATTERN.
THIS SYSTEM PULLS AWAY BY TUESDAY MORNING...BUT EXPECT THREAT OF
SHRA AND A FEW TSRA TO CONTINUE THROUGH THE DAY...ESPECIALLY IN
THE AFTERNOON AS LOW LEVEL LAPSE RATES STEEPEN.
AFTER THE COOL TEMPERATURES SUNDAY...VALUES REBOUND TOWARDS
SEASONABLE LEVELS MONDAY AFTERNOON. MORE ABUNDANT CLOUDS TUESDAY
WILL COOL VALUES A FEW DEGREES FOR AFTERNOON HIGHS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
MODEL GUIDANCE FAVORS INCREASED RIDGING IN THE WEST WITH
DOWNSTREAM DEEPENING TROUGHING ACROSS THE GREAT LAKES. THIS WILL
LIKELY KEEP THINGS FAIRLY ACTIVE AND WET OVER THE CWA...WITH
TEMPERATURES LIKELY TO REMAIN BELOW NORMAL. MONDAY NIGHT INTO
TUESDAY SEES THE BEST SHOT AT WIDESPREAD RAIN SHOWERS ACROSS THE
AREA.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
RAIN WILL TAPER OFF THROUGH THIS AFTERNOON WITH IFR CONDITIONS
LIFTING TO MVFR CIG RESTRICTIONS. MOST TERMINALS SHOULD SEE A
BREAK IN THE PRECIPITATION BY THIS LATE AFTERNOON AND IMPROVE TO
VFR. A DRY SLOT IS MOVING IN WITH BREAKS IN THE CLOUDS THAT WILL
ALLOW ADDITIONAL SURFACE HEATING FOR THE REMAINDER OF TODAY. THE
HEATING OF RESIDUAL MOISTURE WILL AID IN DEVELOPMENT OF
THUNDERSTORMS DURING THE LATE AFTERNOON INTO THIS EVENING.
EXPECTING IFR CIGS CONDITIONS TO RETURN BY SUNDAY AM WITH -RA/DZ.
.OUTLOOK.../SATURDAY NIGHT THROUGH WEDNESDAY/...
RESTRICTIONS ARE LIKELY THROUGH THE REST OF THE WEEKEND WITH
PASSAGE OF A STRONG LOW PRESSURE SYSTEM. AN APPROACHING COLD FRONT
MAY CAUSE POSSIBLE RESTRICTIONS WITH RAIN MONDAY AND TUESDAY.
&&
.HYDROLOGY...
THE COLD FRONT IS JUST TO OUR WEST AND WILL SLOWLY TRACK RAIN
SHOWERS AND ISOLATED THUNDERSTORMS INTO THE AREA THROUGH THE
REMAINDER OF SATURDAY. AT THIS TIME... LOCALIZED URBAN AND SMALL
STREAM FLOODING HAS BEEN REPORTED ACROSS THE REGION... HOWEVER WE
ARE NOT EXPECTING SHARP RISES ON THE MAIN STEM RIVERS AT THIS
TIME. THE TRACK OF THE SYSTEM HAS THE UPPER LOW PRESSURE CENTERED
OVER DETROIT AND SLOWLY MOVING OFF TO THE NORTHEAST. OVER THE PAST
24 HOURS OUR CWA HAS RECEIVED FROM ONE-QUARTER /0.25/ TO JUST
UNDER 2 /2.00/ INCHES OF RAINFALL WITH THE HIGHER AMOUNTS FALLING
IN THE RIDGES OF WESTMORELAND AND TUCKER COUNTIES.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ001.
OH...FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR OHZ039>041-
048>050-057>059-068-069.
PA...FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR PAZ014-020>023-
029-031-073>076.
FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR PAZ007>009-013-015-016.
WV...FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR WVZ001>004-012-
021>023-041.
&&Hazardous weather outlook, Jun 27, 4:02 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 402 AM EDT SAT JUN 27 2015 PAZ007>009-013-015-016-280815- MERCER-VENANGO-FOREST-LAWRENCE-CLARION-JEFFERSON PA- 402 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ014-020>023-029-031- 073>076-WVZ001>004-012-021>023-041-280815- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BUTLER-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 402 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 27, 12:37 PM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1237 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM NON-TSTM WND DMG ELLWOOD CITY 40.86N 80.28W
06/27/2015 LAWRENCE PA 911 CALL CENTER
TREE DOWN ONTO VEHICLE ON WAMPUM AVENUE...AS A RESULT
OF SATURATED SOILS AND WIND GUSTS 25-30MPH IN THE AREA.
&&
EVENT NUMBER PBZ1502028
TAXLocal storm report, Jun 27, 12:41 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1241 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM NON-TSTM WND DMG 1 WSW GRAHMS 41.05N 80.33W
06/27/2015 LAWRENCE PA 911 CALL CENTER
SEVERAL TREES HAVE BEEN REPORTED DOWN IN THE NESHANNOCK
TOWNSHIP AREA...AS A RESULT OF SATURATED SOILS AND WIND
GUSTS OF 25-30MPH IN THE AREA.
&&
EVENT NUMBER PBZ1502029
TAXSpecial weather statement, Jun 27, 1:50 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
150 PM EDT SAT JUN 27 2015
OHZ058-059-068-271815-
GUERNSEY-NOBLE-BELMONT-
150 PM EDT SAT JUN 27 2015
...A HEAVY SHOWER WILL AFFECT NORTHEASTERN NOBLE...SOUTHEASTERN
GUERNSEY AND WESTERN BELMONT COUNTIES...
AT 150 PM EDT...A HEAVY SHOWER WAS 9 MILES SOUTHWEST OF
BARNESVILLE... MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS SHOWER.
LOCATIONS IMPACTED INCLUDE...
BARNESVILLE...BETHESDA...FLUSHING...QUAKER CITY...BELMONT...
HOLLOWAY...MORRISTOWN...SALESVILLE...SOMERTON...FAIRVIEW...
BATESVILLE...BARKCAMP STATE PARK AND PIEDMONT LAKE.
THIS INCLUDES INTERSTATE 70 IN OHIO BETWEEN MILE MARKERS 197 AND
211.
THIS SHOWER MAY INTENSIFY INTO A STRONGER THUNDERSTORM...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4017 8111 4017 8109 3995 8090 3987 8129
3987 8131 3986 8132 3985 8137 3995 8143
TIME...MOT...LOC 1750Z 236DEG 24KT 3992 8133
CLLocal storm report, Jun 27, 2:49 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
249 PM EDT SAT JUN 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HEAVY RAIN MONESSEN 40.15N 79.88W
06/27/2015 M1.26 INCH WESTMORELAND PA TRAINED SPOTTER
SINCE 5AM
&&
NWS PITTSBURGH PA
IRIS SYSTEMLocal storm report, Jun 27, 3:15 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 PM EDT SAT JUN 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HEAVY RAIN SHARPSVILLE 41.26N 80.48W
06/27/2015 M3.00 INCH MERCER PA TRAINED SPOTTER
SINCE LAST NIGHT
&&
NWS PITTSBURGH PA
IRIS SYSTEMLocal storm report, Jun 27, 3:37 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 PM EDT SAT JUN 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HEAVY RAIN FALLS CREEK 41.14N 78.81W
06/27/2015 E1.00 INCH JEFFERSON PA PUBLIC
SINCE 8AM
&&
NWS PITTSBURGH PA
IRIS SYSTEMThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 12:29 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Beaver, Butler, Lawrence, Westmoreland | 3 hr |
| Jun 27, 5:15 PM EDT | Tornado Warning | PBZ | Butler | 15 min |
| Jun 27, 6:43 PM EDT | Areal Flood Advisory | PBZ | Lawrence | 5 hr |
| Jun 27, 6:43 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Jun 27, 7:11 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 3 hr |
| Jun 27, 7:58 PM EDT | Areal Flood Advisory | PBZ | Butler | 2 hr |
Nearby
Tornado Warnings in Pennsylvania, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.